# SDR DALA2025110908156

- Difficulty date: November 7, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N537DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11434
- Aircraft time: 10,471 hours, 2,547 cycles
- Engine: Iae PW1133GJM
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MCO DUE TO RIGHT ENGINE OIL LOSS AND N2 VIBES.  INSPECTED MCD'S AND FOUND METAL ON AGB, NR 3 AND 4 MCD'S. REPLACED RIGHT ENGINE. (LP 7657484, 1291223)
